Skip to Main content Skip to Navigation
Journal articles

Robust numerical algorithms based on analytic approximation for the solution of inverse problems in annular domains

Abstract : We consider the Cauchy problem of recovering both Neumann and Dirichlet data on the inner part of the boundary of an annular domain from measurements of a harmonic function on some part of the outer boundary. Using tools from complex analysis and best approximation in Hardy classes, we present a family of fast data completion algorithms which are shown to provide constructive and robust identification schemes. These are applied to the computation of an impedance or Robin coefficient and are validated by a thorough numerical study.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00798939
Contributor : Juliette Leblond <>
Submitted on : Monday, March 11, 2013 - 11:18:57 AM
Last modification on : Wednesday, October 28, 2020 - 9:52:04 AM

Links full text

Identifiers

Collections

Citation

Mohamed Jaoua, Juliette Leblond, Moncef Mahjoub, Jonathan R. Partington. Robust numerical algorithms based on analytic approximation for the solution of inverse problems in annular domains. IMA Journal of Applied Mathematics, Oxford University Press (OUP), 2009, 74 (4), pp.481-506. ⟨10.1093/imamat/hxn041⟩. ⟨hal-00798939⟩

Share

Metrics

Record views

263